Advances in Linear Algebra & Matrix Theory

Vol.5 No.4(2015), Paper ID 61733, 6 pages

DOI:10.4236/alamt.2015.54015

 

Trace of Positive Integer Power of Real 2 × 2 Matrices

 

Jagdish Pahade, Manoj Jha

 

Department of Mathematics, Maulana Azad National Institute of Technology, Bhopal, India
Department of Mathematics, Maulana Azad National Institute of Technology, Bhopal, India

 

Copyright © 2015 Jagdish Pahade, Manoj Jha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Pahade, J. and Jha, M. (2015) Trace of Positive Integer Power of Real 2 × 2 Matrices. Advances in Linear Algebra & Matrix Theory, 5, 150-155. doi: 10.4236/alamt.2015.54015.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.